International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 1, Pages 23-29
Asymptotic Hölder absolute values
Department of Mathematics, University of California, Los Angeles, 405 Hilgard Avenue, Los Angeles 90095-1555, CA, USA
Received 12 October 2001
Copyright © 2002 E. Muñoz Garcia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that asymptotic Hölder absolute values are Hölder
equivalent to classical absolute values. As a corollary we obtain
a generalization of Ostrowski's theorem and a classical theorem by E. Artin. The theorem presented implies a new, more flexible, definition of classical absolute value.